# SDR MASA200600249

- Difficulty date: January 28, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 24,283 hours, 26,924 cycles
- System (JASC): 2210 · Autopilot System
- Part: Connector
- Condition: Loose
- Location: Guidance Comp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT YAW DAMPNER CHANNEL INOP IN FLIGHT.  MX RESECURED THE NR 1 FLIGHT GUIDANCE COMPUTER CONNECTION AND THE SYSTEM OPS CHECKED GOOD.
